# SDR FDEA202112203109

- Difficulty date: December 20, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 89,759 hours, 21,655 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 3,000' GOT INDICATE VISIBLE SMOKE  WITH A BITING,ACRID SMELL.RAN CHECK LIST,DECLARED  EMERGENCY,LANDED UNEVENTUALLY,NO FUEL DUMP.HOT  BRAKES LIGHT MAIN MAX TEMP 618.    DETAILED INSP OF #1 ENG FOUND #1 ENG L/H THRUST    REVERSER OPENING ACTUATOR (OIL LINE PIN    HOLE-CONNECTED TO CORE COWL INTERLOCK VALVE) AND    HIGH TEMP FLEX DUCT HAS DENT AND PIN HOLE.  INSTALLED A NEW PIPE (MPN:AUL7177-535) WITH NEW    CLAMP PER AMM 20-50-01-2. INSTALLED NEW PYLON    SIDE PNEUMATIC INTERFACE DUCT,RECONNECTED THE PYLON    WIRE HANESS CONNECTORS,RE INSTALLED THE T/R AIR    DUCT AND THE ANTI-ICE AIR DUCT PER AMM    71-00-01-4-3. RAN ALL ENGINES PER    MD-11 JRH 3/5 AND PERFORMED ODOR, AIR CONDITIONING    PACK AND DISTRIBUTION DUCT CLEANING PER AMM    21-53-00-7.
